Duodart Oesophageal Pain Side Effect Reports
The following Duodart Oesophageal Pain side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Oesophageal Pain, can occur, and what you can do about them.
A side effect could appear soon after you start Duodart or it might take time to develop.
|Oesophageal Pain, Oesophageal Irritation, Gastrooesophageal Reflux Disease, Product Quality Issue|
This Oesophageal Pain side effect was reported by a pharmacist from AU. A 52-year-old patient (weight:NA) experienced the following symptoms/conditions: nocturia. The patient was prescribed Duodart (dosage: 1cap At Night), which was started on Jun 11, 2013. Concurrently used drugs: NA. When starting to take Duodart the consumer reported the following symptoms:
Duodart Oesophageal Pain Causes and Reviews
We are sorry, but no medical information on this topic currently exists in our database. Our articles are updated often, please revisit soon.
Duodart Oesophageal Pain Reviews
|Mon, 18 Nov 2013|
I used Duodart for a painful prostate which I have had on and off for 20 years. I took this medication for approx 4.5 months. Duodart was successful in stopping the pain for which I am thankful, but I had two side effects that I am not happy with.